# SDR DALA2016040802774

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LT INTERCOSTAL UPPER ANGLE BETWEEN BS 1200 - 1220, LBL 24.5 JUST BELOW OTBD SIDE OF LT TRANSITION PANEL.  REMOVED UPPER ANGLE IAW SRM 51-40-02, PG 1-10.  LOCATED AND DRILLED UPPER ANGLE ON INTERCOSTAL IAW DWG 146N5390.  INSTALLED NEW UPPER ANGLE ON INTERCOSTAL IAW SRM 51-40-02. PREVIOUS UPPER ANGLE FOUND 100 PERCENT EXFOLIATED AND OUT OF LIMITS, REF SRM 53-00-53,  FIG 101, DET V.
